Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 225, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 16, 2012, 4:31 PM CDT for Ottawa County, Oklahoma. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2012, 4:31 PM CDT (21:31 UTC)
- Expired
- Aug 16, 2012, 4:57 PM CDT
- In force
- 26 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Ottawa County, OK
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1719 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1553 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
410 WUUS54 KTSA 162131 SVRTSA OKC115-162230- /O.NEW.KTSA.SV.W.0225.120816T2131Z-120816T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 431 PM CDT THU AUG 16 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA * UNTIL 530 PM CDT * AT 429 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES EAST OF NARCISSA...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... WYANDOTTE. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 298 AND 307. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3667 9461 3671 9494 3686 9494 3690 9461 TIME...MOT...LOC 2131Z 266DEG 26KT 3680 9485 $$
1 follow-up statement
966 WWUS54 KTSA 162157 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 457 PM CDT THU AUG 16 2012 OKC115-162208- /O.CAN.KTSA.SV.W.0225.000000T0000Z-120816T2230Z/ OTTAWA OK- 457 PM CDT THU AUG 16 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OTTAWA COUNTY IS CANCELLED... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. LAT...LON 3667 9461 3671 9494 3686 9494 3690 9461 TIME...MOT...LOC 2158Z 266DEG 26KT 3681 9461 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 3:16 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Aug 16, 3:16 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 316 PM CDT THU AUG 16 2012 .DISCUSSION... SURFACE ANALYSIS SHOWS SUBTLE PRE-FRONTAL TROF STRETCHING FROM FAR NW AR INTO CNTRL OK...WITH TRUE COLD FRONT ACROSS FAR NWRN PORTIONS OF THE FORECAST AREA INTO WCNTRL OK. HAVE SEEN ISOLATED STRONG/SEVERE STORMS DEVELOP ALONG THE LEADING BOUNDARY...WITH ACTIVITY BEGINNING TO FORM ALONG THE FRONT. SHEAR REMAINS QUITE MEAGER...BUT HIGH INSTABILITY (SBCAPES AROUND 2000-3000 J/KG) WILL CONTINUE TO SUPPORT A FEW SEVERE STORMS INTO THE EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. LOCALLY HEAVY RAIN LIKELY AS WELL GIVEN SLOW STORM MOVEMENT. FRONT EXPECTED TO DRIFT INTO SE OK OVERNIGHT...THEN STALL NEAR THE RED RIVER/NRN TX FOR THE NEXT FEW DAYS. WITH NWLY UPPER FLOW IN PLACE...COULD SEE A FEW ROUNDS OF SHOWERS/THUNDERSTORMS...WITH THE BEST CHANCES LOOKING TO BE FRIDAY NIGHT INTO SATURDAY. ANOTHER WAVE COMING THROUGH IN THE NW FLOW SHOULD EVENTUALLY PUSH MOST OF THE ACTIVITY S OF THE FORECAST AREA BY SUNDAY. HAVE KEPT THE FORECAST DRY LATER SUNDAY INTO EARLY NEXT WEEK...BUT WILL INTRODUCE LOW POPS LATER TUESDAY INTO WEDNESDAY AS ECMWF REMAINS CONSISTENT IN DROPPING A STRONGER UPPER WAVE INTO THE CNTRL/SRN PLAINS. CLOUD COVER/PRECIP EXPECTED TO HOLD DAYTIME TEMPS BELOW SEASONAL NORMS THROUGH THE WEEKEND...WITH A MODEST WARMING TREND INTO NEXT WEEK. GENERALLY BLENDED THE MET/MAV FOR THE NEXT FEW DAYS...AND STAYED FAIRLY CLOSE TO MEX NUMBERS INTO THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... TUL 67 87 64 86 / 50 20 50 30 FSM 72 92 69 88 / 50 30 60 40 MLC 70 92 67 88 / 50 40 60 40 BVO 64 87 59 87 / 40 20 40 20 FYV 66 86 61 85 / 60 20 40 30 BYV 65 85 60 82 / 60 20 30 20 MKO 69 90 64 88 / 50 30 60 40 MIO 66 86 61 84 / 50 20 20 20 F10 70 90 66 87 / 50 30 60 40 HHW 72 92 70 88 / 30 40 60 50 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...12 LONG TERM....18
Hazardous weather outlook, Aug 16, 4:30 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 430 PM CDT THU AUG 16 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 430 PM CDT THU AUG 16 2012 ...SEVERE THUNDERSTORM THREAT WILL CONTINUE INTO THIS EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG A COLD FRONT CURRENTLY MOVING INTO NORTHEAST OKLAHOMA. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED INTO THE EVENING HOURS ALONG THE FRONTAL BOUNDARY. SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH DAMAGING WINDS AND HAIL BEING THE MAIN THREATS. THE SEVERE POTENTIAL WILL BEGIN TO WANE SOMEWHAT TOWARD LATE EVENING AS INSTABILITY DECREASES. HOT CONDITIONS WILL CONTINUE SOUTH OF THE FRONT INTO THE EVENING HOURS. THE HEAT...GUSTY WINDS...AND CONTINUED DRY FUELS WILL RESULT IN AN ELEVATED FIRE DANGER. OUTFLOWS IN THE VICINITY OF THUNDERSTORMS COULD ALSO RESULT IN A QUICK RISE IN WIND SPEED AS WELL AS ERRATIC WIND DIRECTIONS THAT COULD CAUSE FIRE FIGHTING ISSUES. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY AND MONDAY...NO HAZARDS. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE COLD FRONT IS EXPECTED TO STALL WITHIN THE VICINITY OF THE RED RIVER FRIDAY AND SATURDAY. THUNDERSTORM CHANCES WILL REMAIN NORTH OF THE STALLED BOUNDARY. A SECONDARY PUSH OF DRIER AIR WILL ADVANCE THE FRONT FURTHER SOUTH BY SUNDAY...WHICH WILL MARK THE BEGINNING OF A PERIOD OF SETTLED WEATHER THAT WILL LIKELY CONTINUE INTO THE EARLY PART OF THE NEXT WORK WEEK. TOWARD THE MIDDLE OF NEXT WEEK...ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE AREA...INCREASING THUNDERSTORM CHANCES ONCE AGAIN. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 16, 2:38 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
238 PM CDT THU AUG 16 2012
OKZ055-056-162015-
NOWATA OK-WASHINGTON OK-
238 PM CDT THU AUG 16 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN NOWATA AND WASHINGTON
AT 238 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
DEWEY...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...DELAWARE...BARTLESVILLE AND DEWEY.
THIS STORM WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3679 9559 3660 9575 3674 9600 3690 9590
TIME...MOT...LOC 1938Z 299DEG 15KT 3678 9585Local storm report, Aug 16, 2:43 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND GST 2 W LEACH 36.20N 94.96W
08/16/2012 E60.00 MPH DELAWARE OK PUBLIC
0203 PM HAIL 2 W LEACH 36.20N 94.96W
08/16/2012 E0.75 INCH DELAWARE OK PUBLIC
&&
SAALocal storm report, Aug 16, 2:58 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
258 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG DECATUR 36.34N 94.46W
08/16/2012 BENTON AR LAW ENFORCEMENT
DAMAGED TREES. ONE 12 INCH DIAMETER LIMB...30 FEET LONG
HAD TO BE REMOVED FROM A STREET IN TOWN.
&&
SAASpecial weather statement, Aug 16, 3:23 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
323 PM CDT THU AUG 16 2012
ARZ001-002-OKZ063-162130-
BENTON AR-CARROLL AR-DELAWARE OK-
323 PM CDT THU AUG 16 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHERN BENTON AND NORTHWESTERN CARROLL
IN NORTHEAST OKLAHOMA
CENTRAL DELAWARE
AT 323 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES WEST OF JAY TO 4 MILES WEST OF SULPHUR
SPRINGS TO 8 MILES NORTHWEST OF GATEWAY...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...JAY...
COLCORD...MILLER...HILL TOP...BENTONVILLE...SULPHUR SPRINGS...
MAYSVILLE...GRAVETTE...PEA RIDGE...GATEWAY...CHEROKEE CITY...
DECATUR...CENTERTON...AVOCA...HIWASSE...BELLA VISTA...GARFIELD...
BUSCH AND LAKE EUCHA STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3646 9377 3636 9425 3623 9465 3629 9495
3636 9501 3641 9500 3653 9461 3651 9461
3651 9383
TIME...MOT...LOC 2023Z 303DEG 14KT 3637 9496 3649 9452
3656 9404Special weather statement, Aug 16, 3:47 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
347 PM CDT THU AUG 16 2012
ARZ001-OKZ058-063-162115-
BENTON AR-DELAWARE OK-OTTAWA OK-
347 PM CDT THU AUG 16 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
IN NORTHEAST OKLAHOMA
NORTHEASTERN DELAWARE AND SOUTHEASTERN OTTAWA
AT 348 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER GROVE...MOVING
EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...GROVE...TIFF CITY...SULPHUR SPRINGS AND HONEY CREEK STATE
PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3670 9461 3651 9461 3650 9433 3641 9435
3653 9488 3671 9484
TIME...MOT...LOC 2048Z 280DEG 13KT 3661 9475Special weather statement, Aug 16, 4:24 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
424 PM CDT THU AUG 16 2012
OKZ057-058-162200-
CRAIG OK-OTTAWA OK-
424 PM CDT THU AUG 16 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CRAIG AND SOUTHERN OTTAWA
AT 425 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NARCISSA...
MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...MIAMI...FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA AND
TWIN BRIDGES STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3691 9465 3668 9465 3670 9502 3688 9501
TIME...MOT...LOC 2125Z 269DEG 14KT 3679 9493The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 7:24 PM CDT | Special Weather Statement | TSA | Sequoyah | 36 min |
| Aug 16, 1:42 PM CDT | Special Weather Statement | TSA | Delaware | 33 min |
| Aug 16, 1:53 PM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| Aug 16, 2:02 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 46 min |
| Aug 16, 2:15 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 60 min |
| Aug 16, 2:38 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 37 min |
| Aug 16, 3:23 PM CDT | Special Weather Statement | TSA | Delaware | 67 min |
| Aug 16, 4:19 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 26 min |
| Aug 16, 4:24 PM CDT | Special Weather Statement | TSA | Ottawa | 36 min |
| Aug 16, 4:34 PM CDT | Special Weather Statement | TSA | Rogers | 26 min |
| Aug 16, 4:41 PM CDT | Special Weather Statement | TSA | Mayes | 34 min |
| Aug 16, 4:50 PM CDT | Special Weather Statement | TSA | Delaware | 25 min |
| Aug 16, 4:53 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 28 min |
| Aug 16, 5:03 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 30 min |
| Aug 16, 5:16 PM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| Aug 16, 5:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa | 44 min |
| Aug 16, 5:21 PM CDT | Special Weather Statement | TSA | Mayes | 24 min |
| Aug 16, 5:25 PM CDT | Special Weather Statement | TSA | Wagoner | 35 min |
| Aug 16, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 29 min |
| Aug 16, 5:39 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 36 min |
| Aug 16, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 46 min |
| Aug 16, 5:47 PM CDT | Special Weather Statement | TSA | Cherokee | 28 min |
| Aug 16, 5:53 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes | 52 min |
| Aug 16, 6:03 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Tulsa, Wagoner | 46 min |
| Aug 16, 6:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 31 min |
| Aug 16, 6:30 PM CDT | Special Weather Statement | TSA | Adair | 60 min |
| Aug 16, 6:40 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.